# SDR AALA201905089025

- Difficulty date: May 7, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N344AN
- Make and model: Boeing 767323
- Aircraft serial: 33083
- Aircraft time: 60,652 hours, 9,962 cycles
- Engine: Ge CF680C2B6
- Engine time: 59,762 hours, 9,741 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 79275515
- Part serial: 9611091
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT RETURNED TO PHL ON ACCOUNT OF PACK FAULT ISSUE. NO EMERGENCY DECLARED. FLIGHT WAS NOT OVER WEIGHT AND LANDED WITHOUT ISSUE. MAINTENANCE REMOVED AND REPLACED THE LT ENGINE PRESSURE REGULATING VALVE CONTROLLER IAW AMM 36-11-19. OPS CHECK GOOD.
